Food Supplement/multivit To Cure Sleeplessness, Enhance Memory And Physical Growth

1 Reply Updated

Can you update this thread? Please share your knowledge, experience, or questions about this subject. Post a Reply if you can help. Thank you!



Conversation Starter

bren Says:


my granddaughter has trouble sleeping, has stop gaining height and easily loses focus ofn her studies, what food supplement or multivit can she take?


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Pancrasia matadero Says:
via mobile

I have a anxiety what is the best food supplement for me,so that i sleep thight?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Is It Safe To Drink Memory Enhancers Supplement While Breastfeeding
i am planning to take board exam this june and i am thinking if i can drink memory enhancers supplement but my concern i... 2 replies
multivitamin and iron supplements
Hello ..i am a girl of 20.i am using centrum multivitamin tablets ..i want to ask that can i use fefol vit along with ce... 2 replies
Sleeplessness and stopping the steroid
I have only taken one day 6 pills. Can I stop. I need my sleep ## Hello, Donna! How are you? No, you should continue tak... 1 reply
Multivitamin Mineral Supplement For Hairloss : India
Hi All, I'm 34 year old male suffering for hair loss & thinning. Want to start treatment with I've planned t... 7 replies
Food/supplements and Telmisartan
I am under treatment of hypertension and abnormality of Left Ventrical (LV has thickened) and also for prostrat enlargem... 1 reply
would it be ok to take memory plus gold if taking other multivitamins
would it be okey to take memory plus gold if taking other multivitamins? ## would it be okey to take memory plus gold if... 5 replies
Althea and sleeplessness
hello, i switched pills, from dianne (2 yrs) to althea for 3 months now and i've experienced sleeplessness ever sinc... 1 reply
Rozerem and sleeplessness, paralysis, weight loss
I took only 3 of my script. The first night it was like I was sleeping in cotton candy. Night, I was paralyzed physicall... 5 replies
Eliquis and sleeplessness
Since I started taking Eliquis I find it very hard to sleep. Is anyone experiencing the same problem? ## That can be a n... 1 reply
pristiq and sleeplessness
have been on pristiq a couple of months and am feeling good but have recently not been able to sleep.its weird as i don&... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 November 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA